# SDR SWIA2021091360998

- Difficulty date: July 7, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 294 S25l-R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY FS295.00 FRAME CORRODED BETWEEN STR 25L AND STR 25R     (C-CHECK RO 9/8/2021)   REMOVED AND REPLACED CORRODED FRAME AT FS295.00 BETWEEN STR25L AND STR25R WITH NEW UNIT. REF CRJ900 SRM 53-00-06-201-001-A03  CRJ900 SRM 51-42-06-001-001-A01 AND CRJ900 SRM 51-42-21-001-001-A01 AND DWG SH670-31630 REV K.  COMPLIED WITH TASK CARD 51-900-1002-SKY.  SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.NO LEAKS NOTED.
